By Topic

A UTD solution for the scattering by a wedge with anisotropic impedance faces: skew incidence case

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Pelosi, G. ; Dept. of Electron. Eng., Florence Univ., Italy ; Manara, G. ; Nepa, P.

Asymptotic expressions for the fields scattered by an anisotropic impedance wedge at oblique incidence are derived in the context of the uniform geometrical theory of diffraction (UTD). They are obtained by resorting to a perturbative approach, considering the normal incidence case as the imperturbed configuration. We observe that the limits of applicability of this approximate analytical solution extend far beyond those of standard perturbative approaches, allowing us to account for deviations from the normal incidence case of 20° to 30°

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:46 ,  Issue: 4 )